Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

Rank and matrix coefficients for simply laced groups

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2006, Issue 599, Pages 201–216, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2006.082, December 2006

Publication History

Received:
2004-12-01
Revised:
2005-10-02
Published Online:
2006-12-07

Abstract

Let G be a simple, simply connected Chevalley group of type E over a local field k of characteristic 0. In this paper, we show that, amongst all non-trivial irreducible unitary representations of G, the matrix coefficients of the (unique) minimal representation of G have the slowest decay.

Comments (0)

Please log in or register to comment.